# SDR CA980504018

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper J3C-65
- Engine: Cont C9012F
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Part number: AN15516
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE INCH CRACK IN TURNBUCKLE BARREL STARTING FROM LT THREAD END.  REPLACED.
